×

zbMATH — the first resource for mathematics

Process-level quenched large deviations for random walk in random environment. (English. French summary) Zbl 1298.60097
Most works on quenched large deviations for random walks in random environments (RWRE) are considered to be studies at the so-called levels 1, 2 and 3, respectively. The present paper deals essentially with the level 3, and mainly, its extends an homogenization argument which has been already used previously to derive the upper bound to the multivariate level 2 setting. By using the Kullback informational divergence, the authors prove a level 3 large deviation principle.

MSC:
60K37 Processes in random environments
60F10 Large deviations
82D30 Statistical mechanical studies of random media, disordered materials (including liquid crystals and spin glasses)
82C44 Dynamics of disordered systems (random Ising systems, etc.) in time-dependent statistical mechanics
PDF BibTeX XML Cite
Full Text: DOI EuDML arXiv
References:
[1] C. Boldrighini, R. A. Minlos and A. Pellegrinotti. Random walks in quenched i.i.d. space-time random environment are always a.s. diffusive. Probab. Theory Related Fields 129 (2004) 133-156. · Zbl 1062.60044 · doi:10.1007/s00440-003-0331-x
[2] F. Comets, N. Gantert and O. Zeitouni. Quenched, annealed and functional large deviations for one-dimensional random walk in random environment. Probab. Theory Related Fields 118 (2000) 65-114. · Zbl 0965.60098 · doi:10.1007/s004400000074
[3] A. Dembo and O. Zeitouni. Large Deviations Techniques and Applications , 2nd edition. Applications of Mathematics 38 . Springer, New York, 1998. · Zbl 0896.60013
[4] F. den Hollander. Large Deviations. Fields Institute Monographs 14 . Amer. Math. Soc., Providence, RI, 2000. · Zbl 0949.60001
[5] J.-D. Deuschel and D. W. Stroock. Large Deviations. Pure and Applied Mathematics 137 . Academic Press, Boston, MA, 1989.
[6] M. D. Donsker and S. R. S. Varadhan. Asymptotic evaluation of certain Markov process expectations for large time. I. Comm. Pure Appl. Math. 28 (1975) 1-47. · Zbl 0323.60069 · doi:10.1002/cpa.3160280102
[7] M. D. Donsker and S. R. S. Varadhan. Asymptotic evaluation of certain Markov process expectations for large time. III. Comm. Pure Appl. Math. 29 (1976) 389-461. · Zbl 0348.60032 · doi:10.1002/cpa.3160290405
[8] I. Ekeland and R. Témam. Convex Analysis and Variational Problems , English edition. Classics in Applied Mathematics 28 . SIAM, Philadelphia, PA, 1999. · Zbl 0939.49002
[9] H.-O. Georgii. Gibbs Measures and Phase Transitions. de Gruyter Studies in Mathematics 9 . Walter de Gruyter, Berlin, 1988. · Zbl 0657.60122 · doi:10.1515/9783110850147
[10] A. Greven and F. den Hollander. Large deviations for a random walk in random environment. Ann. Probab. 22 (1994) 1381-1428. · Zbl 0820.60054 · doi:10.1214/aop/1176988607
[11] G. Kassay. A simple proof for König’s minimax theorem. Acta Math. Hungar. 63 (1994) 371-374. · Zbl 0811.90115 · doi:10.1007/BF01874462
[12] E. Kosygina, F. Rezakhanlou and S. R. S. Varadhan. Stochastic homogenization of Hamilton-Jacobi-Bellman equations. Comm. Pure Appl. Math. 59 (2006) 1489-1521. · Zbl 1111.60055 · doi:10.1002/cpa.20137
[13] F. Rassoul-Agha. The point of view of the particle on the law of large numbers for random walks in a mixing random environment. Ann. Probab. 31 (2003) 1441-1463. · Zbl 1039.60089 · doi:10.1214/aop/1055425786 · euclid:aop/1055425786
[14] F. Rassoul-Agha and T. Seppäläinen. An almost sure invariance principle for random walks in a space-time random environment. Probab. Theory Related Fields 133 (2005) 299-314. · Zbl 1088.60094 · doi:10.1007/s00440-004-0424-1
[15] F. Rassoul-Agha and T. Seppäläinen. A course on large deviation theory with an introduction to Gibbs measures. Preprint, 2009. · Zbl 1176.60087 · doi:10.1214/08-AIHP167 · eudml:78027
[16] M. Rosenblatt. Markov Processes. Structure and Asymptotic Behavior . Springer, New York, 1971. · Zbl 0236.60002
[17] J. Rosenbluth. Quenched large deviations for multidimensional random walk in random environment: A variational formula. Thesis dissertation, New York University, 2006. Available at . · arxiv.org
[18] W. Rudin. Functional Analysis , 2nd edition. McGraw-Hill, New York, 1991. · Zbl 0867.46001
[19] T. Seppäläinen. Large deviations for lattice systems. I. Parametrized independent fields. Probab. Theory Related Fields 96 (1993) 241-260. · Zbl 0792.60025 · doi:10.1007/BF01192135
[20] D. W. Stroock and S. R. S. Varadhan. Multidimensional Diffusion Processes . Springer, Berlin, 2006. · Zbl 1103.60005
[21] S. R. S. Varadhan. Large Deviations and Applications. CBMS-NSF Regional Conference Series in Applied Mathematics 46 . SIAM, Philadelphia, PA, 1984. · Zbl 0549.60023
[22] S. R. S. Varadhan. Large deviations for random walks in a random environment. Comm. Pure Appl. Math. 56 (2003) 1222-1245. Dedicated to the memory of Jürgen K. Moser. · Zbl 1042.60071 · doi:10.1002/cpa.10093
[23] A. Yilmaz. Large deviations for random walk in a space-time product environment. Ann. Probab. 37 (2009a) 189-205. · Zbl 1159.60355 · doi:10.1214/08-AOP400
[24] A. Yilmaz. Quenched large deviations for random walk in a random environment. Comm. Pure Appl. Math. 62 (2009b) 1033-1075. · Zbl 1168.60370 · doi:10.1002/cpa.20283
[25] M. P. W. Zerner. Lyapounov exponents and quenched large deviations for multidimensional random walk in random environment. Ann. Probab. 26 (1998) 1446-1476. · Zbl 0937.60095 · doi:10.1214/aop/1022855870
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.